# SDR G1IA20250127482

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N351SA
- Make and model: Beech B200
- Aircraft serial: BB1423
- Aircraft time: 17,035 hours, 16,236 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1013646289
- Part serial: 12232584D
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONCE WERE ON VISUAL APPROACH IN ANCHORAGE, I SELECTED THE GEAR LEVER DOWN. THE PLANE'S NOSEWHEEL FAILED TO ILLUMINATE GREEN. AFTER VERIFYING THAT IT WASN'T A BULB BURNT OUT, WE PERFORMED A FLYBY, AND TOWER STATED THAT THE GEAR APPEARED TO BE DOWN. WE CYCLED THE GEAR TWICE MORE WITH SAME RESULTS. AFTER THIS, I MANUALLY PUMPED DOWN THE GEAR, AT WHICH TIME THE NOSEWHEEL LIGHT INTERMITTENTLY BLINKED, BUT FAILED TO STAY ON.  AN EMERGENCY WAS DELCARED, AND WE LANDED ON RWY 15 WITHOUT INCIDENT. CONSIDERING THAT THE NOSEWHEEL WAS POTENTIALLY UNLOCKED, WE ELECTED TO STOP ON TAXIWAY MIKE AND REQUESTED A TOW TO THE HANGAR.
